Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 9, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 7, 2013, 4:07 PM CDT for Allen County, Kansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2013, 4:07 PM CDT (21:07 UTC)
- Expired
- Apr 7, 2013, 4:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Allen County, KS
The radar
The Pleasant Hill radar (KEAX), 142 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 2:19 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2207 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
014
WUUS53 KICT 072107
SVRICT
KSC001-072145-
/O.NEW.KICT.SV.W.0009.130407T2107Z-130407T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
407 PM CDT SUN APR 7 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLEN COUNTY IN SOUTHEAST KANSAS...
* UNTIL 445 PM CDT
* AT 403 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF HUMBOLDT...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
IOLA...HUMBOLDT...GAS...LA HARPE...MORAN...IOLA AIRPORT...
BASSETT...SAVONBURG...ELSMORE AND MILDRED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3774 9552 3803 9552 3804 9509 3774 9509
TIME...MOT...LOC 2107Z 244DEG 30KT 3788 9552
HAIL...1.00IN
WIND...60MPH
$$
SMITH2 follow-up statements
651
WWUS53 KICT 072119
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
419 PM CDT SUN APR 7 2013
KSC001-072145-
/O.CON.KICT.SV.W.0009.000000T0000Z-130407T2145Z/
ALLEN KS-
419 PM CDT SUN APR 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN COUNTY
UNTIL 445 PM CDT...
AT 418 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUMBOLDT...AND
MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
LOCATIONS IMPACTED INCLUDE...
IOLA...GAS...LA HARPE...MORAN...BASSETT...IOLA AIRPORT...MILDRED...
ELSMORE AND SAVONBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3774 9552 3803 9552 3804 9509 3774 9509
TIME...MOT...LOC 2120Z 254DEG 24KT 3787 9541
HAIL...1.50IN
WIND...<50MPH
$$
FORTIN610
WWUS53 KICT 072136
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
436 PM CDT SUN APR 7 2013
KSC001-072145-
/O.CON.KICT.SV.W.0009.000000T0000Z-130407T2145Z/
ALLEN KS-
436 PM CDT SUN APR 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN COUNTY
UNTIL 445 PM CDT...
AT 432 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA HARPE...AND
MOVING EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED. QUARTER SIZED HAIL WAS REPORTED NEAR GAS
AT 435 PM CDT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
LOCATIONS IMPACTED INCLUDE...
MORAN...SAVONBURG...ELSMORE AND MILDRED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3774 9552 3803 9552 3804 9509 3774 9509
TIME...MOT...LOC 2136Z 255DEG 25KT 3789 9527
HAIL...1.50IN
WIND...<50MPH
$$
SFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 3:28 PM CDT, 39 minutes earlier.
Area forecast discussion, Apr 7, 3:28 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 328 PM CDT SUN APR 7 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY ) ISSUED AT 313 PM CDT SUN APR 7 2013 TONIGHT...THE PRIMARY INSTABILITY AXIS HAS REMAINED SITUATED NEAR THE KS-OK STATE LINE TODAY WHILE CREEPING SLIGHTLY NORTHWARD THROUGH THE AFTERNOON HOURS. THIS SHOULD REMAIN THE PRIMARY FOCUS FOR THUNDERSTORM DEVELOPMENT WITHIN AREA OF MID-LEVEL WAA. THE CAP IS EXPECTED TO STRENGTHEN AS WE MOVE THROUGH THE OVERNIGHT HOURS AND INTO MONDAY AS THE LOW-MID LEVEL SW FLOW DEEPENS ACROSS THE AREA. HOWEVER MAINTAINED LOW POPS FOR ANY THUNDERSTORM ACTIVITY DEVELOPING ALONG A TROUGH AXIS SITUATED OVER THE HIGH PLAINS OF WESTERN KANSAS. LOW LEVEL MOISTURE ADVECTION MAY ALSO RESULT IN SOME ADVECTION FOG WITHIN AN INCREASINGLY MOIST PBL. MONDAY-MONDAY NIGHT...INCREASING LOW LEVEL SOUTHWEST FLOW IS PROGGED TO ADVECT AN ELEVATED MIXED LAYER ACROSS MUCH OF SOUTHEAST AND EAST CENTRAL KANSAS ON MONDAY PROVIDING A VERY STOUT CAPPING INVERSION ACROSS THE AREA LIKELY PRECLUDING DEEP MOIST CONVECTION. BETTER CHANCES FOR DEEP MOIST CONVECTION WILL LIKELY REMAIN CONFINED TO LOCATIONS NEAR THE DRYLINE SOUTH AND WEST OF THE FORECAST AREA AND ACROSS THE CENTRAL HIGH PLAINS WHERE LOW LEVEL SSE WINDS WILL ADVECT MOISTURE WESTWARD AND LOW LEVEL CONVERGENCE IS MAXIMIZED ALONG THE DRYLINE/WARM FRONT. TRENDED POPS DOWN AS CONFIDENCE IN MORE WIDESPREAD THUNDERSTORM ACTIVITY HAS DECREASED CONSIDERABLY...HOWEVER THE GFS MAINTAINS A ROBUST INSTABILITY AXIS ABOUT 200 MILES EAST OF THE LATEST NAM THEREFORE WILL MAINTAIN LOW POPS GIVEN CONTINUED UNCERTAINTY IN THE EVOLUTION OF THE STORM SYSTEM. TUESDAY-WEDNESDAY...MORE WIDESPREAD SEVERE WEATHER STILL APPEARS LIKELY ON TUESDAY ALONG THE COLD FRONT AS THE VIGOROUS MID/UPPER TROUGH MOVES OVER THE CENTRAL ROCKIES AND LARGE-SCALE FORCING FOR ASCENT SPREADS OVER THE CENTRAL PLAINS. AS THE PREVIOUS SHIFT MENTIONED...THE MOST LIKELY MODE STILL APPEARS TO BE LINEAR WITH DEEP LAYER SHEAR VECTORS PARALLEL TO THE SFC FRONTAL POSITION. GIVEN THE EXPECTED STRONG CAPPING ACROSS THE WARM SECTOR...THE MOST ROBUST THUNDERSTORM ACTIVITY IS EXPECTED ALONG THE COLD FRONT WHERE STRONG DAMAGING WINDS AND VERY LARGE HAIL IS EXPECTED TO BE THE PRIMARY THREATS. PRECIPITATION IS EXPECTED TO END FROM WEST TO EAST ON WEDNESDAY WHILE A BRIEF TRANSITION TO SNOW IS STILL POSSIBLE ACROSS PORTIONS OF CENTRAL KANSAS LATE TUE NIGHT EARLY WED...HOWEVER LITTLE OR NO ACCUMULATION IS EXPECTED AT THIS TIME. TEMPERATURES WILL STRUGGLE TO REACH 50 WITHIN STRONG POST-FRONTAL LOW LEVEL CAA REGIME. .LONG TERM...(THURSDAY THROUGH SUNDAY) ISSUED AT 313 PM CDT SUN APR 7 2013 A RETURN TO UNSEASONABLY COOL CONDITIONS IS EXPECTED BEHIND THIS STORM SYSTEM WITH HIGHS STRUGGLING TO CLIMB INTO THE 50S ON THURSDAY. SHORTWAVE RIDGING WILL RETURN TOWARDS THE END OF THE WEEK WITH A RETURN TO MORE SEASONABLE TEMPERATURES. INTRODUCED LOW POPS TOWARD THE END OF THE PERIOD WITHIN A PROGRESSIVE NORTHWEST- TYPE MID/UPPER FLOW REGIME...HOWEVER CONFIDENCE IN PRECIPITATION REMAINS LOW. A LARGE STORM SYSTEM WILL BRING INCREASING CHANCES FOR WETTING RAINS AND UNSEASONABLY COOL AIR TO THE CENTRAL PLAINS LIMITING FIRE WEATHER CONCERNS THROUGH MUCH OF THE UPCOMING WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1246 PM CDT SUN APR 7 2013 ISOLATED CONVECTION FORMING AT NOSE OF 35KT JET RIDING ALONG THE 295-300K SURFACE. SOME CAPPING STILL IN PLACE...SO NOT EXPECTING STORM TO BECOME TOO STRONG. SHORT TERM MODELS LACK CONSISTENCY IN DEVELOPING CONVECTION THIS AFTERNOON DUE TO LACK OF LOW LEVEL FOCUSING MECHANISM...SO DID NOT PUT ANY MORE THAN VCTS IN TAFS. BETTER LOW LEVEL MOISTURE SHOULD BEGIN ADVECTING INTO AREA BY LATE AFTERNOON...WITH MVFR CIGS ARRIVING AT KICT AND KHUT BY 21-22UTC. KSLN...KHUT AND KCNU LIKELY WILL SEE MVFR CIGS BY 00UTC. MODELS ALL SUGGEST THAT CIGS WILL LOWER INTO IFR CATEGORY BY LATE EVENING. STRONGER ISENTROPIC ASCENT DEVELOPS BY LATE EVENING...BUT AGAIN WHERE CONVECTION WILL DEVELOP AND TIMING IS SOMEWHAT IN QUESTION...SO INTRODUCED VCTS ONLY. SF && .FIRE WEATHER... ISSUED AT 313 PM CDT SUN APR 7 2013 A LARGE STORM SYSTEM WILL BRING INCREASING CHANCES FOR WETTING RAINS AND UNSEASONABLY COOL AIR TO THE CENTRAL PLAINS LIMITING FIRE WEATHER CONCERNS THROUGH MUCH OF THE UPCOMING WEEK. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 58 75 63 75 / 30 20 20 60 HUTCHINSON 56 75 59 71 / 30 20 30 70 NEWTON 56 74 61 73 / 30 20 30 60 ELDORADO 58 74 60 73 / 30 10 20 50 WINFIELD-KWLD 58 76 62 75 / 30 10 20 50 RUSSELL 53 74 56 58 / 30 40 40 50 GREAT BEND 55 75 58 59 / 30 30 40 40 SALINA 55 72 60 69 / 30 20 40 70 MCPHERSON 56 74 60 71 / 30 20 30 70 COFFEYVILLE 59 74 63 77 / 40 10 20 50 CHANUTE 58 72 62 75 / 60 10 20 50 IOLA 58 72 62 75 / 70 10 20 50 PARSONS-KPPF 59 73 62 76 / 50 10 20 50 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 7, 1:25 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 125 PM CDT SUN APR 7 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-081030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 125 PM CDT SUN APR 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR THIS AFTERNOON AND EVENING...MAINLY FOR LOCATIONS ALONG AND NORTH OF HIGHWAY 400. THE MAIN HAZARD FROM THESE STORMS WILL BE QUARTER TO GOLF BALL SIZE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE WEATHER CHANCES WILL CONTINUE ON MONDAY AND ESPECIALLY TUESDAY...AS A STRONG WEATHER SYSTEM MOVES OUT INTO THE CENTRAL PLAINS. LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE PRIMARY THREATS. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY FOR LOCATIONS EAST OF THE KANSAS TURNPIKE. SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY HOWEVER A FEW STRONG STORMS WITH SMALL HAIL WILL BE POSSIBLE. IN ADDITION...A STRONG COLD FRONT WILL MOVE SOUTH ACROSS THE AREA LATE TUESDAY AND EARLY WEDNESDAY...WITH RAIN POSSIBLY MIXING WITH SNOW BRIEFLY ACROSS PORTIONS OF CENTRAL KANSAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT MAINLY DUE TO ONLY A FEW MARGINALLY SEVERE STORMS...HOWEVER ACTIVATION MAY BE NEEDED AREA WIDE ON TUESDAY AFTERNOON. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP SF
In the hours before
Local storm report, Apr 7, 2:19 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
219 PM CDT SUN APR 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 1 E AUGUSTA 37.69N 96.96W
04/07/2013 E1.00 INCH BUTLER KS TRAINED SPOTTER
&&
SMFLocal storm report, Apr 7, 2:21 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
221 PM CDT SUN APR 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 3 E AUGUSTA 37.69N 96.92W
04/07/2013 M1.75 INCH BUTLER KS STORM CHASER
GOLF BALL HAIL COVERING OLD HIGHWAY 54
&&
SMFSpecial weather statement, Apr 7, 3:07 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 307 PM CDT SUN APR 7 2013 KSZ070-071-095-072100- GREENWOOD-WILSON-WOODSON- 307 PM CDT SUN APR 7 2013 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR GREENWOOD...WILSON AND WOODSON COUNTIES... AT 303 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR TORONTO...OR 13 MILES SOUTHWEST OF YATES CENTER...AND MOVING EAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3803 9556 3768 9553 3770 9598 3786 9606 TIME...MOT...LOC 2007Z 255DEG 30KT 3777 9589 SMITH
Local storm report, Apr 7, 3:30 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
330 PM CDT SUN APR 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL CLIMAX 37.72N 96.22W
04/07/2013 E1.00 INCH GREENWOOD KS LAW ENFORCEMENT
&&
SMFLocal storm report, Apr 7, 3:34 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
334 PM CDT SUN APR 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL CLIMAX 37.72N 96.22W
04/07/2013 E1.75 INCH GREENWOOD KS LAW ENFORCEMENT
&&
SMFLocal storm report, Apr 7, 3:44 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
344 PM CDT SUN APR 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL 4 SE EUREKA 37.78N 96.24W
04/07/2013 E1.00 INCH GREENWOOD KS LAW ENFORCEMENT
PEA TO QUARTER SIZED HAIL COVERING K99
&&
SMFThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 12:53 PM CDT | Special Weather Statement | ICT | Sedgwick | 22 min |
| Apr 7, 1:35 PM CDT | Special Weather Statement | ICT | Butler | 55 min |
| Apr 7, 1:48 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 57 min |
| Apr 7, 2:41 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 64 min |
| Apr 7, 3:07 PM CDT | Special Weather Statement | ICT | Woodson | 53 min |
| Apr 7, 3:24 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson, Woodson | 66 min |
| Apr 7, 4:14 PM CDT | Special Weather Statement | ICT | Saline | 31 min |
| Apr 7, 4:29 PM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 31 min |
| Apr 7, 4:43 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 62 min |
| Apr 7, 6:16 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 44 min |
| Apr 7, 6:52 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 53 min |
| Apr 7, 6:57 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 63 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.